MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY CONSOLE SYSTEM WITH GREEN DIODE; MULTI-MODALITY SKIN SURFACE TREATMENT SYSTEM

ALMA LASERS LTD. ALMA HARMONY CONSOLE SYSTEM WITH GREEN DIODE; MULTI-MODALITY SKIN SURFACE TREATMENT SYSTEM
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced burns and blisters at the treatment site following the use of the alma harmony system.

Brand Name
ALMA HARMONY CONSOLE SYSTEM WITH GREEN DIODE
Common Device Name
MULTI-MODALITY SKIN SURFACE TREATMENT SYSTEM
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key21894676
Report Number3004450661-2025-00009
Device Sequence Number11623703
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
Report Date (Section F) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/24/2025
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/23/2025